# SDR SWAA2022013157206

- Difficulty date: December 30, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500D LOWER BULKHEAD 'L' ANGLE HAS CORROSION AROUND RBL 17 THRU RBL 22. (MARKED) ; / [01] REMOVED CORROSION FOUND TO BE OUT OF LIMITS; INSTALL OF NEW P/N 143A9485Y35 WILL BE ACCOMPLISHED ON TTG8Q004G007 STEP 42 PER SRM 53-00-53 AND 5330-E-16461-NG; [02] 1. MICHAEL STANLEY (TECHNICIAN); 11-JAN-2022 15:53 UTC REMOVED CORROSION FOUND TO BE OUT OF LIMITS; INSTALL OF NEW P/N 143A9485Y35 WILL BE ACCOMPLISHED ON TTG8Q004G007 STEP 42 PER SRM 53-00-53 AND 5330-E-16461-NG INSPECTED.; [03] REMOVED AND REPLACEMENT OF PART WILL BE ACCOMPLISHED ON TTG8Q004G007 STEP 42.
